U.S. doctors online nowAsk doctors free
Pittsburgh, PA
A 27-year-old male asked:

Was told to take my metoprolol at night to combat dizziness i've been experiencing. i'm on it for tachycardia. after taking it at the new time. i noticed my heart rate climbed to 130 gradually on my fitbit. it came back down. what could it be?

1 doctor answer2 doctors weighed in
Dr. Donald Colantino
Internal Medicine 62 years experience
Metoprolol: Make sure that your taking the extended release from of metoprolol. The regular preparation may not last long enough for you. If you're already taking the extended form, you may require a stronger dose. I assume your lightheadedness was due to too slow a heart rate or too low a blood pressure in the past.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 25, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.